# SDR ASAA2025082860609

- Difficulty date: August 28, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A571017
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA WEB SUPPORT CORRODED STA 990 RBL 40. GROUNDED - YES. REMOVED CORROSION ON WEB SUPPORT STA 990 RBL 40 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 AND REMOVE / REPLACED WEB SUPPORT IAW SRM 51-40-02-0-0G W-2" O-.050" R=.020" L-2" D-.020".
